# SDR DALA2021110506820

- Difficulty date: October 25, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 NEED TO COMPLY WITH ER/A 593807-14. (CRACK) CORRECTIVE ACTION: COMPLIED WITH ER/A 593807-14. CONTINUE ON MON. (2007431)
